MathSciNet Relay Station
MathSciNet bibliographic data
MR2663913 39B82 (39B52 46H25)
Eskandani, G. Zamani; Vaezi, Hamid; Dehghan, Y. N. Stability of a mixed additive and quadratic functional equation in non-Archimedean Banach modules. Taiwanese J. Math. 14 (2010), no. 4, 1309–1324.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement